# SDR AALA202402283578

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5227902620400
- Condition: Cracked
- Location: Frm 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED EMERGENCY EXIT DOOR 833 SEGMENT, BETWEEN FR 40 AND FR 41, BETWEEN BEAMS 1 AND 2. REPLACED SEGMENT PER EO 5210Y228-001.
